Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Having pink rashes on penis. Skin gets dry and starts peeling. Could it be eczema?

User rating for this question
Very Good
Answered by

Practicing since : 2005
Answered : 474 Questions
I have an oval shaped (pink in color), what looks like it could have been a rash on my penis. Initially it was about the size of a dime, but not about a nickel. It has never itched, nor has given me any pain whatsoever. Sometimes it gets dry and the skin will peel. I tried using a&d ointment and Vaseline because I thought it was just a dry spot. It has been there now for several months. I haven't been concerned because it is just there. It doesn't look like any type of infection. It almost looks like it could be eczema, but that is the only pink spot on my body. I masturbate often with vaseline and thought this could have worsened the area. I don't know.
I ruled out any types of STDs because I haven't been sleeping with anyone. I'm not sure what it is. I hope you can help.
Posted Mon, 30 Jul 2012 in Skin Hair and Nails
Answered by Dr. Pravin Banodkar 10 hours later
I would be pleased to answer your question .
Thanks for sending the photo across.

It surely looks like a nummular eczema or even tinea infection. You will need apply a mild steroid cream and mix it along with an antifungal cream. For this you can apply Canesten HC cream on these rashes.
Please make sure that you apply it twice a day for a period of one week .
Single application of a moisturizer may not help at all.

If it does not improve with the above treatments , please make sure you XXXXXXX a Dermatologist to rule out Fungal Tinea infection .

Thanks and Take care
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor